MAUDE Adverse Event Report: MICROTEK MEDICAL LLC MEDLINE-MICROTEK; PATIENT DRAPE, LINGEMAN CYSTO / URO DRAIN BAG - SKYTON / STERIS / PICKER TABLES

MICROTEK MEDICAL LLC MEDLINE-MICROTEK; PATIENT DRAPE, LINGEMAN CYSTO / URO DRAIN BAG - SKYTON / STERIS / PICKER TABLES
Model Number LG3000-A
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A drainage bag leaked during intraoperative use, causing fluid exposure to staff and spillage that impeded fluid tracking.Staff reported difficulty positioning the bag, sometimes requiring patient lifting, creating ergonomic risk.No patient injury reported.Lot 2105lr4300 (lg3000-a) was manufactured 15-17 mar 2025 at la romana facility, plant 1.Device not returned; evaluation included complaint review and edhr check no nonconformances found.Investigation suggests a manufacturing deficiency, but root cause could not be confirmed without the sample.Risk assessed as low; corrective actions included quality alert and retraining.
 
Event or Problem Description
It was reported that during intraoperative use of the drainage bag, fluid leaked onto clinical staff, resulting in direct exposure to blood and spillage onto the floor.The spillage impeded accurate tracking of hysteroscopic fluid usage.Staff reported the bag is challenging to position/operate intraoperatively.In some cases, nurses/techs needed to physically lift patients to place the bag under the buttocks, creating potential ergonomic injury risk.No patient injuries, infections, or complications were reported.

Brand Name
MEDLINE-MICROTEK
Common Device Name
PATIENT DRAPE, LINGEMAN CYSTO / URO DRAIN BAG - SKYTON / STERIS / PICKER TABLES
Manufacturer (Section D)
MICROTEK MEDICAL LLC
three lakes drive
northfield 60093
Manufacturer (Section G)
MICROTEK DOMINICANA SAS
zona franca no. 2
la romana, la romana 22000
DR   22000
Manufacturer Contact
yarina montas
three lakes drive
northfield, IL 60093
MDR Report Key23330532
Report Number8043817-2025-00009
Device Sequence Number15939865
Product Code FNP
UDI-Device Identifier00748426144266
UDI-Public00748426144266
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberLG3000-A
Device Lot Number2105LR4300
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Initial Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown